# SDR 20010301CW001

- Difficulty date: January 26, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Aircraft: N70847
- Make and model: Cessna 177A
- Aircraft serial: 17701356
- Engine: Lyc O360*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Shaft
- Part number: SL13790A
- Condition: Damaged
- Location: Engine Rockers
- Part time: 123 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH GRIND FINISH CAUSED ALMOST ALL 8 ROCKER ARM BUSHINGS TO WEAR AND CONTAMINATE OIL WITH BRASS, METAL PARTICLES. BUSHINGS AND ROCKER SHAFTS WERE DEFECTIVE FROM WEAR AND WERE REPLACED.
